# SDR ABXA9600318

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 42176
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3923159505
- Condition: Worn
- Location: Bs 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINK WORN.  REPLACED LINK IAW DC-9 OVERHAUL MANUAL 32-10-6.
